Results 1 to 7 of 7
Like Tree4Likes
  • 1 Post By Slacker78
  • 1 Post By ScotchGuard02
  • 1 Post By Obs
  • 1 Post By Slacker78

Thread: AAS and/or high estrogens could cause lymph nodes size increasing ?

  1. #1
    Slacker78's Avatar
    Slacker78 is offline Member
    Join Date
    Jun 2014
    Location
    Italy, Messina
    Posts
    767

    AAS and/or high estrogens could cause lymph nodes size increasing ?

    Hello guys. As i told in some old topic, i was developing a mild gyno issue due an high estrogens level ( for informations it about i remind to my previous topic ); in the meanwhile, i noticed a little lymph node size increasing in my right armpit ( i'm not sure it's a lymph node as it's very in skin surface, but it's on the same side of the nipple my gyno was incoming ).
    It could a sebaceaa cyst but i'm not sure, because i noticed several pimples appearing in different my body area ( i suppose acne ). I guessing it could be related as secondary effect about gyno issue early onset.

    As title, the question is:

    AAS and/or high estrogens could cause lymph nodes size increasing ?

    Thank you for your time.
    Last edited by Slacker78; 10-16-2016 at 01:34 PM.

  2. #2
    Join Date
    Sep 2012
    Posts
    4,479
    Quote Originally Posted by Slacker78
    Hello guys. As i told in some old topic, i was developing a mild gyno issue due an high estrogens level ( for informations it about i remind to my previous topic ); in the meanwhile, i noticed a little lymph node size increasing in my right armpit ( i'm not sure it's a lymph node as it's very in skin surface, but it's on the same side of the nipple my gyno was incoming ). It could a sebaceaa cyst but i'm not sure, because i noticed several pimples appearing in different my body area ( i suppose acne ). I guessing it could be related as secondary effect about gyno issue early onset. As title, the question is: AAS and/or high estrogens could cause lymph nodes size increasing ? Thank you for your time.

    Here is my take.
    Lymph nodes increasing in size are a sign that you are sick or fighting an infection.
    If you are injecting UGL gear then you could easily have infections in your body.
    Are the lymph nodes close to where you inject?

  3. #3
    ironbeck's Avatar
    ironbeck is offline Knowledgeable Member
    Join Date
    Jan 2012
    Location
    USA
    Posts
    3,514
    Blog Entries
    1
    Quote Originally Posted by The Deadlifting Dog View Post
    Here is my take.
    Lymph nodes increasing in size are a sign that you are sick or fighting an infection.
    If you are injecting UGL gear then you could easily have infections in your body.
    Are the lymph nodes close to where you inject?
    I Concur, but increased estrogen isn't helping any! you may need to take a break for a yr, just stay on a trt dose of test. Your body is tired of dealing....

  4. #4
    Slacker78's Avatar
    Slacker78 is offline Member
    Join Date
    Jun 2014
    Location
    Italy, Messina
    Posts
    767
    Thank you guys.

    Update: after 2 days of Nolva at 40mg/ED, Gyno signs seems to start reversing and lymph node is almost disappeared. I guess it was due Gyno onset related.
    hammerheart likes this.

  5. #5
    Join Date
    Aug 2010
    Posts
    7,800
    Lymph nodes are one way valves for the body's garbage collection system. They can get partially clogged when there's infection in the body. Good to hear that the lymph is subsiding with the gyno.
    Slacker78 likes this.

  6. #6
    Obs
    Obs is offline Banned
    Join Date
    Apr 2007
    Posts
    20,052
    Quote Originally Posted by Slacker78 View Post
    Hello guys. As i told in some old topic, i was developing a mild gyno issue due an high estrogens level ( for informations it about i remind to my previous topic ); in the meanwhile, i noticed a little lymph node size increasing in my right armpit ( i'm not sure it's a lymph node as it's very in skin surface, but it's on the same side of the nipple my gyno was incoming ).
    It could a sebaceaa cyst but i'm not sure, because i noticed several pimples appearing in different my body area ( i suppose acne ). I guessing it could be related as secondary effect about gyno issue early onset.

    As title, the question is:

    AAS and/or high estrogens could cause lymph nodes size increasing ?

    Thank you for your time.
    When I had gyno I had to big swollen nodes in my pits. I carried them for a year or two and they subsided. Back then I didn't know if they were related or not but now I think they are. I know the pit lumps stayed longer than the gyno knots. Mine seemed deep in my pits.
    Slacker78 likes this.

  7. #7
    Slacker78's Avatar
    Slacker78 is offline Member
    Join Date
    Jun 2014
    Location
    Italy, Messina
    Posts
    767
    Quote Originally Posted by Obspowerstroke View Post
    When I had gyno I had to big swollen nodes in my pits. I carried them for a year or two and they subsided. Back then I didn't know if they were related or not but now I think they are. I know the pit lumps stayed longer than the gyno knots. Mine seemed deep in my pits.
    I think that Gyno developing is an activity which stimulate lymphatic system to react as it's a transformation of an existing breast structure. I read that AAS in themselves, could stimulate lymphatic system to react and it's not uncommon some AAS users, tell about lymph nodes size increasing while on cycling.
    Obspowerstroke likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •